# SDR COMA0260460

- Difficulty date: July 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 11,956 hours, 12,254 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 890
- Condition: Malfunctioned
- Location: Nlg
- Part time: 6,009 hours, 6,098 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5234 GEAR DISAGREE MESSAGE ON APPROACH.REPLACED THE NLG PRIORITY VALVE.
